Alas, replacements just are not like the real thing. I am also AI. I had Cushing's disease (a pituitary tumor) and was really overweight. I lost some weight put on by my tumor, and then depending on what replacement or testing, I gain or lose. It is just not fun.
Your replacement dose of cortisol is on the low side, so I would have to say that I doubt, as a layman even, that your cortisol replacement is the issue and you appear to be taking to replace a normal body.
I would though think that you are completely centrally hypothyroid. 100mg is likely really low for a replacement. I take 175 and 15 mg cytomel by contrast. I was lowered to 150 and gained yet again (insert scream).
I don't know about your BP, but I also take florinef, and that can cause water weight issues if you don't manage your salt correctly. I have really low BP so I need the salt.
So, it is usually not one culprit, but a combination of them. Also with the radiation other hormones can and do slowly go, and your growth hormone may also be effected. That may also help you if you can get it. I feel so much better on it (but my costs recently skyrocketed!) and it helps my weight, sleep and how I feel overall as well as my bones and muscles.
I am panhyopit. You are hypopit at this point?
thank you so much for the info. my dr hasn't put me on growth hormone therapy yet due to the fact that I have a brain adema (swelling). she did tell me that it would be the next step to take. I too have low bp. I don't know what hypopit means. I just feel that it get hard to understand all the stuff happening with all my hormones. thanks again for your help, much appreciated.
Hypo-pit - low pituitary (like hypo-thyroid). Pan-hypo - pit means all or most is low. I replace all but one hormone.
I was not aware GH was an issue with swelling... hopefully you can get it sometime.
Thanks again for clarifying. My Dr referred me to a dietitian that I will be seeing this Friday. I hope they can help me with my situation. About the growth hormone, my Dr also mentioned some concern about prescribing it before she is sure my tumour is stable and no longer growing. I may have misunderstood, but it seemed like she was saying that the GH may make it grow. Thanks again for your help and good luck to you ;)
Oh... gee - yes, there is a warning on GH about tumors (but not pituitary tumors as far as I know).
When I was at a conference with pit docs they did say that they do prescribe to people with tumors just monitor closely as sometimes the need for the GH is greater than the potential risk.
The dietician is ok, but your weight will stabilize more when more of your hormones get in line. Do you get copies of your tests? Does your doc keep you, for instance, at the top of FT3 and Ft4, and what are hormones are you replacing - and what about vitamin D?
BTW I take 175 T4 (synthroid) AND 15mg T3 (cytomel).